# SDR CA020405017

- Difficulty date: September 12, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,588 hours
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Plate
- Part number: A30915
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL COOLER MOUNTING PLATE CRACKED.
